MAUDE Adverse Event Report: MEDIVATORS, INC. ENDOGATOR HYBRID IRRIGATION TUBING

MEDIVATORS, INC. ENDOGATOR HYBRID IRRIGATION TUBING
Model Number 100610
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that water leaked into the endoscope while using their endogator hybrid irrigation tubing.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
One tubing set without lot number identification was returned for evaluation.The tubing was functionally tested on a scope and no issues were noted; the reported event could not be duplicated.The endogator hybrid irrigation tubing instructions for use states, "place the printed section of the irrigation tubing, where the text "place in pump head." is printed, in the pump head and close.(note: ensure that the text "place in pump head." is centered, aligned and carefully pulled taut before closing the pump head.)" for endogator hybrid irrigation tubing models with connectors defining the tube segment placed within the pump head, the ifu states, "open the pump head, insert the pump tube of the irrigation tubing and close the pump head.(note: ensure that the pump tubing between the tubing connectors is centered, aligned, and carefully pulled taut before closing the pump head.)" the ifu further states, "connect the air/water connector of the endogator hybrid irrigation tubing to the air/water port of the gi endoscope with a firm pushing motion.Prime the tubing and the auxiliary water channel prior to use by activating the foot pedal; flush water through the entire gi endoscope.Turn on the air processor or co2.Prime the channel and test for air and water prior to insertion of gi endoscope into patient.If the water pressure is low, then ensure that the water bottle is tightly closed." no additional issues have been reported.

Brand Name
ENDOGATOR HYBRID IRRIGATION TUBING
Common Device Name
IRRIGATION TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18319678
Report Number1651395-2023-00034
Device Sequence Number20713003
Product Code OCX
UDI-Device Identifier00677964052361
UDI-Public00677964052361
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100610
Device Catalogue Number100610
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown